# SDR SWAA2012112809988

- Difficulty date: November 20, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 29,058 hours, 16,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY, BETWEEN STATION 294-312, RBL 16" INTERCOSTAL IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL, STA 294 - STA 312, RBL 16 PER SRM 51-40-02.
